# SDR 2012FA0000263

- Difficulty date: March 29, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2840 · Fuel Indicating System
- Part: Sending Unit
- Part number: 7583552
- Part serial: 3187
- Condition: Loose
- Location: Fuel
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING A 600 HR INSPECTION, THE MECHANIC NOTED, NO SAFETY WIRE PRESENT ON THE SCREWS SECURING THE SENDING UNIT TO THE TANK.  THIS IS THE ACFT FIRST SCHEDULED 600 HR INSP.  THIS DEFECT WOULD HAVE HAD TO OCCUR DURING THE ASSEMBLY PROCESS.  A MORE COMPREHENSIVE QC PLAN IS NEEDED WHEN ASSEMBLING FLIGHT CRITICAL COMPONENTS.
